Year 2020, Volume 49 , Issue 5, Pages 1649 - 1659 2020-10-06

A classification for bicyclic and tricyclic graphs with respect to Tutte polynomial

Zahra YARAHMADİ [1] , Shiva MİR [2]


The Tutte polynomial of a graph is a polynomial in two variables defined for every simple graph contains information about how the graph is connected. We prove some formulas for computing Tutte polynomial of bicyclic and tricyclic graph and finally classify tricyclic graph with respect to Tutte polynomial.

*****************************************************************************************************************************

*****************************************************************************************************************************

Tutte polynomial, bicyclic, tricyclic graph
  • [1] J.M. Burgos, Singularities in Negamis splitting formula for the Tutte polynomial, Discrete Appl. Math. 237, 65-74, 2018.
  • [2] H.H. Crapo, The Tutte polynomial, Aequationes Math. 3 (3), 211-229, 1969.
  • [3] H. Deng, S. Chen and J. Zhang, The Merrifield-Simmons index in(n, n+1)-graphs, J. Math. Chem. 43, 75-91, 2008.
  • [4] A. Dolati, M. Haghighat, S. Golalizadeh and M. Safari, The smallest Hosoya index of con-nected tricyclic graphs, MATCH Commun. Math. Comput. Chem. 65, 57-70, 2011.
  • [5] S. Li and Z. Zhu, Sharp lower bound for total number of matching of tricyclic graphs, Electron. J. Comb. 17, 15 pages, 2010.
  • [6] S. Ok and T.J. Perrett, Density of real zeros of the Tutte polynomial, Electron. J. Discrete Math. 61, 941-946, 2017.
  • [7] Y.M. Tong, J.B. Liu, Z.Z. Jiang and N.N. Lv, Extreme values of the first general Zagreb index in tricyclic graphs, J. Hefei Univ. Nat. Sci. 1, 4-7, 2010.
  • [8] W.T. Tutte, A contribution to the theory chromatic polynomials, Canad. J .Math. 6, 80-91, 1953.
  • [9] W.T. Tutte, On dichromatic polynomials, J. Combin. Theory 2, 301-320, 1967.
  • [10] W.T. Tutte, On chromatic polynomials and the golden ratio, J. Combin. Theory 9, 289-296, 1970.
  • [11] W.T. Tutte, Graph-polynomials, Adv. Appl. Math. 32, 5-9, 2004.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0003-1469-0842
Author: Zahra YARAHMADİ (Primary Author)
Institution: Islamic Azad University
Country: Iran


Orcid: 0000-0003-4065-5717
Author: Shiva MİR
Institution: Islamic Azad University
Country: Iran


Dates

Publication Date : October 6, 2020

Bibtex @research article { hujms537824, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {1649 - 1659}, doi = {10.15672/hujms.537824}, title = {A classification for bicyclic and tricyclic graphs with respect to Tutte polynomial}, key = {cite}, author = {Yarahmadi̇, Zahra and Mi̇r, Shiva} }
APA Yarahmadi̇, Z , Mi̇r, S . (2020). A classification for bicyclic and tricyclic graphs with respect to Tutte polynomial . Hacettepe Journal of Mathematics and Statistics , 49 (5) , 1649-1659 . DOI: 10.15672/hujms.537824
MLA Yarahmadi̇, Z , Mi̇r, S . "A classification for bicyclic and tricyclic graphs with respect to Tutte polynomial" . Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1649-1659 <https://dergipark.org.tr/en/pub/hujms/issue/57199/537824>
Chicago Yarahmadi̇, Z , Mi̇r, S . "A classification for bicyclic and tricyclic graphs with respect to Tutte polynomial". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1649-1659
RIS TY - JOUR T1 - A classification for bicyclic and tricyclic graphs with respect to Tutte polynomial AU - Zahra Yarahmadi̇ , Shiva Mi̇r Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.537824 DO - 10.15672/hujms.537824 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1649 EP - 1659 VL - 49 IS - 5 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.537824 UR - https://doi.org/10.15672/hujms.537824 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics A classification for bicyclic and tricyclic graphs with respect to Tutte polynomial %A Zahra Yarahmadi̇ , Shiva Mi̇r %T A classification for bicyclic and tricyclic graphs with respect to Tutte polynomial %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 5 %R doi: 10.15672/hujms.537824 %U 10.15672/hujms.537824
ISNAD Yarahmadi̇, Zahra , Mi̇r, Shiva . "A classification for bicyclic and tricyclic graphs with respect to Tutte polynomial". Hacettepe Journal of Mathematics and Statistics 49 / 5 (October 2020): 1649-1659 . https://doi.org/10.15672/hujms.537824
AMA Yarahmadi̇ Z , Mi̇r S . A classification for bicyclic and tricyclic graphs with respect to Tutte polynomial. Hacettepe Journal of Mathematics and Statistics. 2020; 49(5): 1649-1659.
Vancouver Yarahmadi̇ Z , Mi̇r S . A classification for bicyclic and tricyclic graphs with respect to Tutte polynomial. Hacettepe Journal of Mathematics and Statistics. 2020; 49(5): 1649-1659.